# SDR DL72K972705

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L 1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, 1.25 INCH CRACK FUSELAGE SKIN AT MAIN ENTRY DOOR UPPER HINGE CUTOUT.  REPAIRED PER SRM 53-30-3 FIG 33, TIME LIMITED.
